# SDR CALA9802012

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1080-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED IN RT AFT GALLEY AREA AT STA 1080-1110, RBL 48.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-10-5, PAGE 1 AND 51-30-02 PAGE 4.
